The angular distribution of mass by Bergman functions.

Título inglés The angular distribution of mass by Bergman functions.
Título español Distribución angular de masa por funciones de Bergman.
Autor/es Marshall, Donald E. ; Smith, Wayne
Organización Dep. Math. Univ. Washington, Seattle (Washington), Estados Unidos;Dep. Math. Univ. Hawaii, Honolulu (Hawaii), Estados Unidos
Revista 0213-2230
Publicación 1999, 15 (1): 93-116, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let D = {z: |z| < 1} be the unit disk in the complex plane and denote by dA two-dimensional Lebesgue measure on D. For ε > 0 we define Σε = {z: |arg z| < ε}. We prove that for every ε > 0 there exists a δ > 0 such that if f is analytic, univalent and area-integrable on D, and f(0) = 0 then


This problem arose in connection with a characterization by Hamilton, Reich and Strebel of extremal dilatation for quasiconformal homeomorphisms of D.
Clasificación UNESCO 120217
Palabras clave español Funciones analíticas ; Medidas de Borel ; Estimación ; Distribución de valores extremos
Código MathReviews MR1681638
Código Z-Math Zbl 0936.30014
Icono pdf Acceso al artículo completo